Please update your browser.
Supported browsers are Chrome (version 80 and higher), Firefox (latest), Edge (latest), Opera (latest), Safari (latest).
Internet Explorer is not supported

10x2/Box SmartCompliance Non-Aspirin Packet Refill

SKU
FAE-7008
$11.00

Item Currently on Backorder

Estimated to ship in

You may need these too!

View Related Products >

Non-Aspirin refill for SmartCompliance first aid cabinets or standalone item. Contains 10 packets of Non-Aspirin with 2 tablets each (500 mg). Temporarily relieves pain and reduces fever. Pain reliever from headaches, back pain, common cold, toothache, menstrual cramps, and arthritis. Non-Aspirin does not cause the intestinal or stomach ulcers that Aspirin or Ibuprofen may cause. Easy to swallow, coated tablets. Tamper-proof sealed packet.

Essential first aid item for food service establishments!

  • Does NOT contain Aspirin
  • Aspirin-free pain relief
  • Active ingredient: Acetaminophen (500 mg)
  • Extra-Strength Non-Aspirin Tablets

Dear Customer,

You have a past due invoice. Please pay online from My Account

Your account is currently on hold.

Our records indicate your account is on credit or aging hold.
Please contact us at ar@dotit.com or 800-642-3687.

Live Chat

Request Free Samples

Get a Custom Labels Quote

Apply to receive First Responder and Military Discounts